# SDR NSVA20070219

- Difficulty date: August 27, 2007
- Submitted: January 7, 2008
- Operation: Air carrier
- Aircraft: N202SR
- Make and model: Saab 340B
- Aircraft serial: 340B202
- Aircraft time: 35,628 hours, 35,634 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Cooling Fan
- Condition: Failed
- Location: E/E Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AVIONICS VENT FAN LIGHT ILLUMINATED AND CB G-11 POPPED ACCOMPANIED BY HOT ELECTRICAL ODOR.  AVIONICS VENT FAN MEL'D, WILL BE REPLACED AT NEXT MAINTENANCE BASE VISIT.
